Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 145, NWS North Platte, NE

June 24, 2011Cherry County, Grant County, Hooker County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 24, 2011, 7:53 PM MDT for Cherry County, Grant County, Hooker County, Nebraska. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2011, 7:53 PM MDT (01:53 UTC)
Expired
Jun 24, 2011, 8:45 PM MDT
In force
52 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Cherry County, NE, Grant County, NE, Hooker County, NE

The radar

The North Platte radar (KLNX), 79 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 8:05 PM MDTTSTM WND GST 5013 Se Hyannis, NEESTIMATED 50 MILE PER HOUR WIND GUSTS WITH PEA SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 5:46 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1879 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1879 J/kg
Mixed-layer CIN
-188 J/kg
Mixed-layer LCL
1650 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.1
Supercell composite
9.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

787 
WUUS53 KLBF 250153
SVRLBF
NEC031-075-091-250245-
/O.NEW.KLBF.SV.W.0145.110625T0153Z-110625T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
753 PM MDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  GRANT COUNTY IN WEST CENTRAL NEBRASKA...
  HOOKER COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 845 PM MDT

* AT 751 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM WHITMAN ROAD CROSSING THE
  NORTH BRANCH OF THE MIDDLE LOUP RIVER TO SPRING VALLEY LAKE...AND
  MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MULLEN...SPRING VALLEY LAKE...CARR LAKE...HIGHWAY 97 CROSSING THE
  DISMAL RIVER...HIGHWAY 2 MILE MARKER 170 AND HIGHWAY 97 MILE MARKER
  60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.


&&

LAT...LON 4181 10196 4220 10182 4218 10083 4175 10109
TIME...MOT...LOC 0153Z 269DEG 27KT 4215 10142 4184 10167
WIND...HAIL 70MPH 1.00IN

$$

JACOBS
2 follow-up statements
451 
WWUS53 KLBF 250210
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 PM CDT FRI JUN 24 2011

NEC031-075-091-250245-
/O.CON.KLBF.SV.W.0145.000000T0000Z-110625T0245Z/
GRANT NE-HOOKER NE-CHERRY NE-
810 PM MDT FRI JUN 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
CHERRY...HOOKER AND EASTERN GRANT COUNTIES UNTIL 845 PM MDT...

AT 805 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES EAST OF WHITMAN ROAD
CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER TO SPRING VALLEY
LAKE...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MULLEN...HIGHWAY 97 CROSSING THE DISMAL RIVER...HIGHWAY 2 MILE
  MARKER 170 AND HIGHWAY 97 MILE MARKER 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4181 10185 4217 10152 4218 10083 4175 10109
TIME...MOT...LOC 0210Z 269DEG 27KT 4215 10125 4184 10150
WIND...HAIL 60MPH 1.00IN

$$

JACOBS
501 
WWUS53 KLBF 250242
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
942 PM CDT FRI JUN 24 2011

NEC031-075-091-250252-
/O.EXP.KLBF.SV.W.0145.000000T0000Z-110625T0245Z/
GRANT NE-HOOKER NE-CHERRY NE-
842 PM MDT FRI JUN 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHERRY...HOOKER
AND EASTERN GRANT COUNTIES WILL EXPIRE AT 945 PM CDT/845 PM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.

LAT...LON 4181 10185 4217 10152 4218 10083 4175 10109
TIME...MOT...LOC 0242Z 269DEG 27KT 4215 10093 4184 10118

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:08 PM MDT, 5 hours 45 minutes earlier.

Area forecast discussion, Jun 24, 2:08 PM MDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
308 PM CDT FRI JUN 24 2011

.SHORT TERM...TONIGHT
MID LEVEL SHORT WAVE OVER WYOMING THIS AFTERNOON HAS ALREADY STARTED
TO FIRE STORMS ALONG THE FRONT RANGE SURFACE TROUGH. THE WESTERLY
FLOW WILL PUSH THE STORMS TO THE EAST INTO TONIGHT. MODELS IN
AGREEMENT WITH THE THUNDERSTORMS FORMING A MCS THAT MOVES ACROSS THE
CWA. MAJORITY OF THE MODELS FAVOR NORTHERN NEBRASKA...HOWEVER THE
NAM DOES TAKE THE SYSTEM MORE INTO SOUTHWESTERN NEBRASKA. STORMS
SHOULD BE PROGRESSIVE...HOWEVER RICH MOIST ENVIRONMENT /PRECIP H2O
FROM 1.25 TO 1.50 INCHES/ WILL ALLOW STORMS TO BE CAPABLE OF HEAVY
RAINFALL. SHORT TERM FLASH FLOOD GUIDANCE FROM JUST OVER AN INCH TO
AROUND 1.75 INCHES ACROSS MOST OF THE CWA...LOWEST IN SW NEB AND
PORTIONS OF N CENTRAL. THUS WILL HOIST FLASH FLOOD WATCH FOR MOST OF
THE AREA TONIGHT. IN ADDITION TO THE FLOOD THREAT...THE STRONGEST
STORMS...ESPECIALLY EARLY ON ACROSS THE WEST...WILL HAVE THE
POTENTIAL FOR HAIL AND DAMAGING WINDS. ANY STORM ALONG A BOUNDARY
COULD HAVE ENOUGH ROTATION TO PRODUCE AN ISOLATED TORNADO.

.LONGTERM...SATURDAY THROUGH FRIDAY...

THERE IS SOME MODEL DIFFERENCES IN THE NEAR TERM WITH FORECAST
TRENDED TOWARD A BLEND OF THE GFS/ECMWF MODELS. THE STORMY PATTERN
WILL CONTINUE THROUGH THE WEEKEND WHERE THE THREAT FOR SEVERE
THUNDERSTORMS EXIST MAINLY ACROSS THE NORTH AND NORTH CENTRAL
SATURDAY AND SUNDAY. HOWEVER THE CHANCE FOR THUNDERSTORMS EXIST
THROUGHOUT AS EMBEDDED WAVES MOVE EAST. AN EXTENDED AREA OF LOW
PRESSURE WILL EXTEND SOUTHEAST ON THE HIGH PLAINS INTO THE CENTRAL
THAT WILL REMAIN THE FOCUS FOR THUNDERSTORM DEVELOPMENT. SATURDAY
EARLY MORNING CONVECTION WILL CONTINUE TO MOVE EAST ACROSS THE
NORTH THEN THE SEVERE THREAT TO SHIFT EAST OF HIGHWAY 83 BY
EVENING. PRECIPITABLE WATER RATIOS ARE OVER AN INCH WITH HEAVY
RAINFALL POSSIBLE AS WELL. LITTLE CHANGE IS EXPECTED UNTIL LATE
SUNDAY INTO MONDAY AS THE MAIN SHORTWAVE TROUGH MOVES EAST. THE
MODELS ARE SLOWER PUSHING THE SYSTEM EAST WHERE INCREASINGLY
SATURATED GROUNDS WILL RESULT IN MORE RUNOFF AND POTENTIAL FOR
FLASH FLOODING AS STORMS DEVELOP AND MOVE ACROSS. TEMPERATURES
SATURDAY AND SUNDAY INTO THE MID TO UPPER 80S.

MONDAY SLIGHTLY COOLER AS THE FRONTAL SYSTEM MOVES EAST. DAYTIME
TEMPERATURES SHOULD REACH INTO THE UPPER 70S NORTH TO MID 80S
SOUTHWEST. THE CHANCE FOR SHOWERS AND THUNDERSTORMS DECREASES AS
THE SYSTEM MOVES EAST OTHERWISE TURNING DRIER AND WARMER THROUGH
FRIDAY. THE UPPER RIDGE BUILDS FROM THE WEST COAST EAST TO THE
PLAINS THROUGH WEDNESDAY AND TO THE EAST THURSDAY. TEMPERATURES
WILL STEP UPWARDS EACH DAY AND PEAK ON THURSDAY AS SOUTH WINDS
STRENGTHEN AND GOOD MIXING PUSHES TEMPERATURES WELL INTO THE 90S
THROUGHOUT.

.AVIATION...
VFR THIS EVENING AS A DISTURBANCE CROSSES THE CENTRAL ROCKIES. AS
THIS DISTURBANCE MOVES ONTO THE HIGH PLAINS...THUNDERSTORMS ARE
EXPECTED TO DEVELOP. THE THUNDERSTORMS WILL CONGEAL INTO A MCS
OVERNIGHT. IMPACT AT BOTH TERMINALS IS POSSIBLE...HOWEVER MOST
MODELS FAVOR A MORE NORTHERN TRACK...AND IMPACT TO KVTN. HAVE
INCLUDED A CB WITH THE KLBF TAF TO ACCOUNT FOR UNCERTAINTY. BE
PREPARED FOR UPDATES AS THE THUNDERSTORM COMPLEX DEVELOPS WITH
BETTER TIMING. BY TOMORROW MORNING...A SLIGHT CHANCE FOR LOW MVFR
CIGS...HOWEVER LOW CONFIDENCE HAS RESULTED IN ONLY SCT015 IN LATEST
TAF FORECAST.

&&

.HYDROLOGY...
FLOODING CONTINUES ALONG THE ELKHORN IN CENTRAL HOLT COUNTY...WITH
THE GAGE AT ATKINSON STILL ABOVE FLOOD STAGE. THE RIVER IS ON ITS
WAY DOWN...HOWEVER WILL NEED TO MONITOR THE RAINFALL OVERNIGHT AND
POSSIBLE RISES. THE NORTH PLATTE AND PLATTE RIVER FLOOD IS HOLDING
STEADY. UPSTREAM OF LAKE MCCONAUGHY WILL SEE A POSSIBLE DROP OVER
THE NEXT FEW DAYS...HOWEVER A WET PATTERN MAY DELAY THE LOWERING.
DOWNSTREAM OF LAKE MCCONAUGHY NO CHANGE IN THE SHORT TERM...AND
RAINFALL WILL BE THE DRIVING FORCE TO CHANGES.

HIGH PROBABILITY FOR A MCS MOVING ACROSS THE CWA TONIGHT. LOCATION
STILL IN QUESTION...HOWEVER WITH LOW FF GUIDANCE...HAVE ISSUED A FF
WATCH AS RICH MOISTURE ENVIRONMENT WILL AIDE IN ANY THUNDERSTORM
CAPABLE OF OVER AN INCH OF PRECIPITATION IN A SHORT DURATION.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 7 PM CDT /
6 PM MDT/ THIS EVENING THROUGH SATURDAY MORNING FOR
NEZ004>010-022>026-035>037-056>059-069>071- 094.

&&

EXTENDED...KECK DAY 1/AVIATION/HYDROLOGY...MASEK
Hazardous weather outlook, Jun 24, 2:42 PM MDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
342 PM CDT FRI JUN 24 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-252045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
342 PM CDT FRI JUN 24 2011 /242 PM MDT FRI JUN 24 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN WESTERN AND
NORTH CENTRAL NEBRASKA TONIGHT. UNSTABLE AIR AND A SURFACE TROUGH
WILL INTERACT TO GENERATE SCATTERED THUNDERSTORMS EARLY THIS
EVENING WITH COVERAGE AND INTENSITY INCREASING THROUGH LATE
EVENING. WITH VERY UNSTABLE CONDITIONS...THUNDERSTORMS MAY BE
ACCOMPANIED BY LARGE HAIL AND STRONG WIND. AN ISOLATED TORNADO
ACROSS NORTHWEST NEBRASKA IS ALSO POSSIBLE. THERE IS A RISK THAT
THE STORMS MAY ORGANIZE INTO A THUNDERSTORM COMPLEX AND COULD
PRODUCE WIDESPREAD HEAVY RAIN ACROSS PORTIONS OF WESTERN AND NORTH
CENTRAL NEBRASKA. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR HEAVY
RAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN SATURDAY
AFTERNOON AND EVENING AND SUNDAY AFTERNOON AND EVENING. THE
PERSISTENCE OF A STATIONARY FRONT ACROSS THE CENTRAL PLAINS WILL
CONTINUE LIFTING UNSTABLE AIR UP INTO NEBRASKA UNTIL A STRONGER
COLD FRONT COMES ACROSS SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND EARLY TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Local storm report, Jun 24, 7:15 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
815 PM CDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     35 SSE MERRIMAN         42.45N 101.44W
06/24/2011  E70 MPH          CHERRY             NE   PUBLIC

            ESTIMATED 70 MILE PER HOUR WIND GUST WITH A TREE BLOWN
            OVER AND 5 TO 6 INCH BRANCHES SNAPPED OFF.

&&

JAHSENMA
Local storm report, Jun 24, 7:31 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
831 PM CDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND GST     12 N HYANNIS            42.17N 101.76W
06/24/2011  E60 MPH          CHERRY             NE   PUBLIC

&&

SJACOBS
Local storm report, Jun 24, 7:42 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 PM CDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TSTM WND GST     36 SSE MERRIMAN         42.44N 101.43W
06/24/2011  E70 MPH          CHERRY             NE   PUBLIC

&&

JAHSENMA
Special weather statement, Jun 24, 7:47 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 PM MDT FRI JUN 24 2011

NEZ022-023-035-250230-
ARTHUR NE-GARDEN NE-GRANT NE-
747 PM MDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARTHUR...SOUTHERN GRANT
AND CENTRAL GARDEN COUNTIES UNTIL 830 PM MDT...

AT 742 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRITTON LAKE TO 8
MILES SOUTHEAST OF LISCO...AND MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  OSHKOSH...
  BOURQUIM HILL...
  JENSEN LAKE...
  SAND PUDDIN LAKE...
  GREEN LAKE...
  HIGHWAY 61 MILE MARKER 130 TO 140...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Local storm report, Jun 24, 7:49 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
849 PM CDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     HAIL             28 S MERRIMAN           42.52N 101.70W
06/24/2011  E1.00 INCH       CHERRY             NE   PUBLIC

&&

JSWEET
Local storm report, Jun 24, 7:53 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
853 PM CDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             9 S ASHBY               41.90N 101.93W
06/24/2011  E0.88 INCH       GRANT              NE   PUBLIC

&&

JAHSENMA

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:54 PM MDTSevere Thunderstorm WarningLBFCherry51 min
Jun 24, 7:13 PM MDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Hooker, Sheridan47 min
Jun 24, 7:37 PM MDTSevere Thunderstorm WarningLBFCherry38 min
Jun 24, 8:06 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Keith39 min
Jun 24, 8:06 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha39 min
Jun 24, 8:40 PM MDTSevere Thunderstorm WarningLBFArthur, Keith50 min
Jun 25, 12:45 AM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln60 min
Jun 25, 1:44 AM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.